| Model Number |
977A260 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after initial placement of the lead, the physician attempted to reinsert the stylet to ascend the lead tip higher and discovered a blockage at the distal end of the lead, which was potentially a blood clot.Multiple attempts were made to thread the stylet, but these were unsuccessful.The lead was removed and replaced with a new lead.No patient complications have been reported as a result of this event.The issue was resolved.The manufacturer representative (rep) indicated they would send any further information as they become aware.
Additional Manufacturer Narrative
H3: analysis of the lead , model [977a260], s/n [(b)(6)] , revealed foreign material blockage in connector on the lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.